# SDR SWAA2014082531206

- Difficulty date: August 12, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 54,021 hours, 31,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD SKIN CRACKED AT BS 540, FOUND HOLES B & F CRACKED.  REPAIRED SKIN IAW EA.
